If you use in the desired and recommended amount, it usually does not have any kind of risk or side effects for you.
If you are allergic to whey protein whey powder or if you increase your intake regardless of the prescribed dose, you may experience the following side effects:
Allergy to whey protein: Many people who are allergic to milk may also be allergic to whey protein and experience allergic reactions after consuming it.
Of course, as we mentioned, the amount of lactose in whey protein is very small.
If a person is allergic to whey protein, symptoms such as heartache, reddening of the skin, itching and burning of the skin, numbness and swelling in the mouth, tongue or lips will be observed.
Side effects of taking whey protein supplements, which we discuss below, are likely to occur only if taken outside the prescribed dose.
Stomach pain and digestive symptoms; Stomach ache and pain in the abdomen in general is one of the most common side effects of whey protein supplements.
Increased intestinal movements, nausea, vomiting and stomach bloating are other digestive effects of whey protein in case of excessive consumption.
Decreased appetite and increased fatigue: If you use whey protein in excess, it affects your appetite and reduces it.
Following this complication, you may experience more fatigue and numbness, and you may also feel thirsty all the time.
Muscle cramps: High doses of whey protein cause muscle cramps in the stomach and may cause muscle cramps in other parts of the body as well. If you are careful with your dosage, this complication will not occur.
Acne can be mentioned among other side effects of taking whey protein supplements.
In some limited studies, it has been found that if a person continuously uses high doses of whey protein, they may develop skin rashes.
There is a lot of doubt in this field and why some people get acne after eating whey protein needs more studies.
Your comment submitted.